Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 25, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Apr 10, 2021, 2:30 AM EDT. It took effect at Apr 10, 2021, 2:00 PM EDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2021, 2:30 AM EDT (06:30 UTC)
- In effect from
- Apr 10, 2021, 2:00 PM EDT
- Expired
- Apr 11, 2021, 2:38 AM EDT
- In force
- 13 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted.
430 WHUS72 KJAX 100630 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 230 AM EDT Sat Apr 10 2021 AMZ470-472-474-102100- /O.NEW.KJAX.SC.Y.0025.210410T1800Z-210411T0800Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 230 AM EDT Sat Apr 10 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM EDT SUNDAY... * WHAT...South winds 20 to 25 kt with gusts up to 30 kt and seas 5 to 7 ft expected. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...From 2 PM this afternoon to 4 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ450-452-454-102100- /O.NEW.KJAX.SC.Y.0025.210410T1800Z-210411T0300Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 230 AM EDT Sat Apr 10 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING... * WHAT...South winds around 20 kt with gusts up to 30 kt expected. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 20 NM. * WHEN...From 2 PM this afternoon to 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
901 WHUS72 KJAX 101839 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 239 PM EDT Sat Apr 10 2021 AMZ470-472-474-110800- /O.CON.KJAX.SC.Y.0025.000000T0000Z-210411T0800Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 239 PM EDT Sat Apr 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 4 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ450-452-454-110300- /O.CON.KJAX.SC.Y.0025.000000T0000Z-210411T0300Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 239 PM EDT Sat Apr 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 20 NM. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
218 WHUS72 KJAX 110125 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 925 PM EDT Sat Apr 10 2021 AMZ450-452-454-110230- /O.CAN.KJAX.SC.Y.0025.000000T0000Z-210411T0300Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 925 PM EDT Sat Apr 10 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ AMZ470-472-474-110800- /O.CON.KJAX.SC.Y.0025.000000T0000Z-210411T0800Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 925 PM EDT Sat Apr 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... * WHAT...Seas 5 to 7 ft. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 4 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
409 WHUS72 KJAX 110638 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 238 AM EDT Sun Apr 11 2021 AMZ470-472-474-110745- /O.CAN.KJAX.SC.Y.0025.000000T0000Z-210411T0800Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 238 AM EDT Sun Apr 11 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 10, 1:46 AM EDT, 44 minutes earlier.
Area forecast discussion, Apr 10, 1:46 AM EDT, 44 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
146 AM EDT Sat Apr 10 2021
.AVIATION...
[Through 06Z Sunday]
South to southeast winds will remain elevated near 10 knots the
rest of the night. South to southwest winds will increase to 15-20
knots with higher gusts by Saturday afternoon. A squall line will
enter the area from the west, and is expected to weaken as it
reaches the TAF sites in the late afternoon hours. Showers will
then remain possible into the evening hours before dissipating.
Another round of showers and embedded storms will move into the
northeast Florida TAF sites near daybreak on Sunday.
&&
.PREV DISCUSSION [731 PM EDT]...
.NEAR TERM [Through Tonight]...
Surface high pressure will be east of the region through tonight.
The position of the high will yield a low level flow generally
from the south which will continue to bring warm and moist air
into region. Aloft, the region is on the east side of an upper
trough. A weak ridge will move east through this upper flow later
tonight, helping to dissipate the remaining convective activity to
our west. Temperatures tonight will be warm with lows in the upper
50s over inland SE GA, low to mid 60s in NE FL and coastal SE GA.
.Short Term...[Saturday through Monday night]...
For Saturday, the surface high will push a little further to the
east along with the 500mb ridge. A vigorous upper wave will move
into region from the west Saturday afternoon. This wave will push
east southeast across area Saturday afternoon through Saturday
night. A squall line is expected to develop on the leading edge of
this system, which could provide strong to severe storms. Some
weakening is possible into the evening with loss of diurnal
heating. While hail and a few tornadoes can not be ruled out with
the squall line, the main hazard will be damaging wind, with the
leading line itself expected to be moving rapidly.
Another stormy day expected Sunday, as a cold front sweeps
southeast across region, and an upper wave moves across. In
addition to potential for strong to severe storms Sunday, could
see some training cells leading to potential for flooding.
High pressure will build from the northwest Monday into Monday night
with a dry period forecast.
Temperatures will trend above normal through Saturday, near normal
Sunday, then back above again for Monday.
.Long Term...[Tuesday through Friday]...
A slow moving cold front will make this period somewhat unsettled.
The front will move southeast to just north of forecast area Tuesday
with moisture lifting northeast from the gulf. The front is expected
to move into area Wednesday, with moisture moving northeast along
it. The front will be slow to move through, with it possibly
lingering across area into Thursday with more energy and moisture
moving across it.
High pressure is expected to push the front to the south on Friday,
leading to a drying trend.
Temperatures will trend above normal into Wednesday, then near
normal for Thursday into Friday.
.Marine...
High pressure will be east of the region Tonight, with an upper wave
moving across area. A squall line of showers and storms is expected
to sweep east southeast across the area Saturday afternoon and
evening. A cold front will move southeast through region Sunday,
with another round of showers and storms expected. High pressure
will build across Monday. A slow moving cold front will affect the
region Tuesday through Thursday.
Rip Currents: SE GA trending to Moderate for Saturday
NE FL Moderate through Saturday
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 85 61 79 54 84 / 80 20 40 0 0
SSI 76 63 78 59 79 / 60 50 40 10 0
JAX 87 63 80 58 83 / 70 50 40 10 0
SGJ 83 64 79 61 79 / 60 50 60 10 0
GNV 87 64 79 58 85 / 70 80 80 10 0
OCF 88 64 80 60 86 / 60 90 90 20 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 2:33 AM EDT | Rip Current Statement | JAX | Duval, Flagler, Nassau | 17 hr |
| Apr 10, 1:41 PM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 64 min |
| Apr 10, 2:18 PM EDT | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 42 min |
| Apr 10, 2:45 PM EDT | Special Weather Statement | JAX | Columbia, Hamilton, Suwannee | 60 min |
| Apr 10, 2:59 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton | 46 min |
| Apr 10, 3:34 PM EDT | Special Weather Statement | JAX | Alachua, Bradford, Marion, Union | 56 min |
| Apr 10, 3:34 PM EDT | Special Weather Statement | JAX | Baker | 56 min |
| Apr 10, 4:08 PM EDT | Special Weather Statement | JAX | Nassau | 67 min |
| Apr 10, 4:14 PM EDT | Special Marine Warning | JAX | 61 min | |
| Apr 10, 4:29 PM EDT | Special Weather Statement | JAX | Bradford, Clay, Duval, Putnam | 61 min |
| Apr 10, 4:44 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 34 min |
| Apr 10, 4:57 PM EDT | Special Weather Statement | JAX | Duval | 33 min |
| Apr 10, 4:58 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Apr 10, 5:12 PM EDT | Special Marine Warning | JAX | 111 min | |
| Apr 10, 5:15 PM EDT | Special Weather Statement | JAX | Flagler, Putnam, Saint Johns | 60 min |
| Apr 10, 5:15 PM EDT | Special Weather Statement | JAX | Flagler, Putnam, Saint Johns | 60 min |
| Apr 10, 6:11 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Apr 10, 7:08 PM EDT | Special Marine Warning | JAX | 67 min | |
| Apr 10, 2:13 PM EDT | Severe Thunderstorm Warning | JAX | Clinch | 47 min |
| Apr 10, 4:39 PM EDT | Special Weather Statement | JAX | Camden, Glynn | 51 min |
| Apr 10, 4:49 PM EDT | Tornado Warning | JAX | Camden, Glynn | 26 min |
Nearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.